# SDR UIEA2010120900188

- Difficulty date: December 9, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 65,498 hours, 11,083 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSP AT MST, MX FOUND DAMAGE TO RT OTBD FORE, MID & AFT FLAPS:1. RT OTBD FORE FLAP (PN 65B01901-30) - DAMAGE DETAILS (REF FIG 1): L/E HONEYCOMB DAMAGED /CRACKED/DELAMINATED OVER A LENGTH OF 150 INCH.  RT OTBD MID FLAP (PN 65B01925-288) - DAMAGE DETAILS (REF FIG 2): L/E HONEYCOMB DAMAGED/ CRACKED/ DELAMINATED OVER A LENGTH OF 110 INCH. 10 EA. DENTS/DELAMINATION IN LOWER SKIN AT T/E SIDE . 1 EA CRACK IN UPPER SKIN PANEL AT T/E SIDE OF 25 INCH LENGTH.  RT OTBD AFT FLAP (PN 65B01970-48) - DAMAGE DETAILS (REF FIG 3). L/E HONEYCOMB DAMAGED /CRACKED/DELAMINATED OVER A LENGTH OF 180 INCH 17 EACH DENTS/DELAMINATION IN LOWER SKIN. 3 EACH CRACKS IN LOWER SKIN AT T/E SIDE OF 33/48/19 INCH LENGTH RESPECTIVELY.  DAMAGED AREAS AT RT FORE, MID & AMP; AFT FLAPS ARE BEYOND THE SRM 57-53-01, FIG 101 ALLOWABLE DAMAGE 1 LIMITS.  (DISPOSITION WAS MADE TO PERFORM TIME LIMITED REPAIRS AS DESCRIBED IN PART 1 WORK INSTRUCTIONS BY INSTALLING EXTERNAL REPAIR DOUBLERS; SCHEDULE REPEAT INSPECTIONS AT EVERY 5 (FLIGHT CYCLES) AFTER PART 2 AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 2,000 FH (FLIGHT HOURS) AFTER PART 1.)
